# SDR UALA2010072102610

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 74,361 hours, 12,014 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 7902101
- Part serial: 185
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 2.5 BLEED VALVE NEEDS REPLACEMENT.  NR 1 ENGINE 2.5 BLEED VALVE NEEDS REPLACEMENT.  REPLACED NR 1 ENGINE 2.5 BLEED VALVE PER MM.  COMPLETED INSTALLATION OF 2.5 BLEED VALVE IAW MM.  ACCOMPLISHED TEST 3 AND TEST 6 IAW MM, TESTS OKAY, NO LEAKS NOTED.
